On the second eigenvalues of matrices associated with TCP

Berman, Abraham and Laffey, Thomas and Leizarowitz, Arie and Shorten, Robert N. (2006) On the second eigenvalues of matrices associated with TCP. Linear Algebra and its Applications, 416 (1). pp. 175-183. ISSN 0024-3795

[img] Download (159kB)
Official URL: http://www.sciencedirect.com/science?_ob=MImg&_ima...

Share your research

Twitter Facebook LinkedIn GooglePlus Email more...

Add this article to your Mendeley library


We consider a convex combination of matrices that arise in the study of communication networks and the corresponding convex combination of Kronecker squares of these matrices. We show that the spectrum of the first convex combination is contained in the spectrum of the second set and that the second largest eigenvalues coincide.

Item Type: Article
Keywords: Second eigenvalue of column stochastic matrices; Network congestion control; Communication networks; Kronecker products; Haifa 2005 conference on matrix theory.
Academic Unit: Faculty of Science and Engineering > Computer Science
Faculty of Science and Engineering > Research Institutes > Hamilton Institute
Faculty of Science and Engineering > Mathematics and Statistics
Item ID: 1819
Identification Number: 10.1016/j.laa.2006.02.031
Depositing User: Hamilton Editor
Date Deposited: 27 Jan 2010 12:47
Journal or Publication Title: Linear Algebra and its Applications
Publisher: Elsevier
Refereed: Yes

Repository Staff Only(login required)

View Item Item control page

Document Downloads

More statistics for this item...